# SDR VNAA2019111511102

- Difficulty date: November 11, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 37,266 hours, 27,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 75624
- Condition: Failed
- Location: Emergency Lights
- Part time: 31,875 hours, 25,708 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ROW 16 FACING FWD AND BOTH SIDES ROW 8 COME ON AND FADE OUT. REMOVED AND REPLACED ALL 3 EPSU BATTERY PACKS IAW CRJ 700 AMM 33-51-17-000/400-801-A01 OPS TEST GOOD IAW AMM 33-51-17-710-801. REPLACED BATTERY PACKS P/N 2013-1A S/N 123927, S/N 123833, S/N 110542
